# SDR DALA2015030501853

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 51,759 hours, 6,816 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, CABIN ZONE 250, SEAT TRACK STA Y2462, FRAME 47, FRAME 48, FRAME 50, FRAME 51, FRAME 53 AND FRAME 53.1 CORROSION.  CORROSION ON SEAT TRACK AT CABIN, ZONE 250, STA Y2462,  FRAME 47,  FRAME 48, FRAME 50, FRAME 51, FRAME 53 AND FRAME 53.1, REMOVED.
